# SDR SWAA2021031950372

- Difficulty date: February 21, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N8612K
- Make and model: Boeing 737-8H4
- Aircraft serial: 36973
- Aircraft time: 27,620 hours, 12,185 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP.FLOOR PANEL STRAP AT 727D CORRODED AROUND MID FASTNER HOLE / REPLACED ON PRT RACK WITH NEW PART AFT CARGO FLOOR PNL STRAP AT 727D IAW BOEING DOC 146A7500; REV: - A21591
